Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3937 Publications


2022 | Journal Article | IST-REx-ID: 11443 | OA
Kwan, Matthew Alan, et al. “Extension Complexity of Low-Dimensional Polytopes.” Transactions of the American Mathematical Society, vol. 375, no. 6, American Mathematical Society, 2022, pp. 4209–50, doi:10.1090/tran/8614.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Research Data Reference | IST-REx-ID: 11695
Parvizian, Mahsa, et al. Data for “The Chemistry of Cu3N and Cu3PdN Nanocrystals.” Zenodo, 2022, doi:10.5281/ZENODO.6542908.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11703 | OA
Toups, Melissa A., et al. “Dioecy and Chromosomal Sex Determination Are Maintained through Allopolyploid Speciation in the Plant Genus Mercurialis.” PLoS Genetics, vol. 18, no. 7, e1010226, Public Library of Science, 2022, doi:10.1371/journal.pgen.1010226.
View | Files available | DOI | PubMed | Europe PMC
 

2022 | Conference Paper | IST-REx-ID: 11707 | OA
Balliu, Alkida, et al. “Local Mending.” International Colloquium on Structural Information and Communication Complexity, edited by Merav Parter, vol. 13298, Springer Nature, 2022, pp. 1–20, doi:10.1007/978-3-031-09993-9_1.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11706 | OA
Liebenau, Anita, et al. “Asymmetric Ramsey Properties of Random Graphs Involving Cliques and Cycles.” Random Structures and Algorithms, Wiley, 2022, doi:10.1002/rsa.21106.
View | DOI | Download Published Version (ext.)
 

2022 | Journal Article | IST-REx-ID: 11713 | OA
Nikolic, Nela, et al. “Quantifying Heterologous Gene Expression during Ectopic MazF Production in Escherichia Coli.” BMC Research Notes, vol. 15, 173, Springer Nature, 2022, doi:10.1186/s13104-022-06061-9.
View | Files available | DOI | PubMed | Europe PMC
 

2022 | Journal Article | IST-REx-ID: 11701 | OA
Agresti, Antonio, and Mark Veraar. “Nonlinear Parabolic Stochastic Evolution Equations in Critical Spaces Part I. Stochastic Maximal Regularity and Local Existence.” Nonlinearity, vol. 35, no. 8, IOP Publishing, 2022, pp. 4100–210, doi:10.1088/1361-6544/abd613.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11705
Chang, Cheng, et al. “Surface Functionalization of Surfactant-Free Particles: A Strategy to Tailor the Properties of Nanocomposites for Enhanced Thermoelectric Performance.” Angewandte Chemie - International Edition, Wiley, 2022, doi:10.1002/anie.202207002.
View | DOI
 

2022 | Journal Article | IST-REx-ID: 11704 | OA
Budanur, Nazmi B., and Björn Hof. “An Autonomous Compartmental Model for Accelerating Epidemics.” PLoS ONE, vol. 17, no. 7, e0269975, Public Library of Science, 2022, doi:10.1371/journal.pone.0269975.
View | Files available | DOI
 

2022 | Research Data Reference | IST-REx-ID: 11711 | OA
Budanur, Nazmi B. Burakbudanur/Autoacc-Public. Zenodo, 2022, doi:10.5281/ZENODO.6802720.
View | Files available | DOI | Download Published Version (ext.)
 

2022 | Journal Article | IST-REx-ID: 11702 | OA
Barton, Nicholas H. “The ‘New Synthesis.’” Proceedings of the National Academy of Sciences of the United States of America, vol. 119, no. 30, e2122147119, Proceedings of the National Academy of Sciences, 2022, doi:10.1073/pnas.2122147119.
View | Files available | DOI | PubMed | Europe PMC
 

2022 | Journal Article | IST-REx-ID: 11700 | OA
Erbar, Matthias, et al. “Gradient Flow Formulation of Diffusion Equations in the Wasserstein Space over a Metric Graph.” Networks and Heterogeneous Media, vol. 17, no. 5, American Institute of Mathematical Sciences, 2022, pp. 687–717, doi:10.3934/nhm.2022023.
View | DOI | Download Published Version (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10787 | OA
Barton, Nicholas H., and Oluwafunmilola O. Olusanya. “The Response of a Metapopulation to a Changing Environment.” Philosophical Transactions of the Royal Society B: Biological Sciences, vol. 377, no. 1848, The Royal Society, 2022, doi:10.1098/rstb.2021.0009.
View | Files available | DOI | PubMed | Europe PMC
 

2022 | Journal Article | IST-REx-ID: 10773 | OA
Biswas, Ranita, et al. “Continuous and Discrete Radius Functions on Voronoi Tessellations and Delaunay Mosaics.” Discrete and Computational Geometry, vol. 67, Springer Nature, 2022, pp. 811–42, doi:10.1007/s00454-022-00371-2.
View | Files available | DOI
 

2022 | Conference Paper | IST-REx-ID: 11145 | OA
Ferber, Asaf, et al. “List-Decodability with Large Radius for Reed-Solomon Codes.” 62nd Annual IEEE Symposium on Foundations of Computer Science, vol. 2022, IEEE, 2022, pp. 720–26, doi:10.1109/FOCS52979.2021.00075.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11717 | OA
Drach, Kostiantyn, and Dierk Schleicher. “Rigidity of Newton Dynamics.” Advances in Mathematics, vol. 408, 108591, Elsevier, 2022, doi:10.1016/j.aim.2022.108591.
View | DOI | Download Published Version (ext.)
 

2022 | Journal Article | IST-REx-ID: 10771 | OA
Evers F, Aharony A, Bar-Gill N, Entin-Wohlman O, Hedegård P, Hod O, Jelinek P, Kamieniarz G, Lemeshko M, Michaeli K, Mujica V, Naaman R, Paltiel Y, Refaely-Abramson S, Tal O, Thijssen J, Thoss M, Van Ruitenbeek JM, Venkataraman L, Waldeck DH, Yan B, Kronik L. 2022. Theory of chirality induced spin selectivity: Progress and challenges. Advanced Materials. 34(13), 2106629.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10775 | OA
Ferber, Asaf, et al. “List-Decodability with Large Radius for Reed-Solomon Codes.” IEEE Transactions on Information Theory, vol. 68, no. 6, IEEE, 2022, pp. 3823–28, doi:10.1109/TIT.2022.3148779.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10776 | OA
Patakova, Zuzana, et al. “Barycentric Cuts through a Convex Body.” Discrete and Computational Geometry, Springer Nature, 2022, doi:10.1007/s00454-021-00364-7.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10887 | OA
Ivanov, Grigory, and Márton Naszódi. “Functional John Ellipsoids.” Journal of Functional Analysis, vol. 282, no. 11, 109441, Elsevier, 2022, doi:10.1016/j.jfa.2022.109441.
View | Files available | DOI | arXiv
 

Filters and Search Terms

extern<>1

Search

Filter Publications